MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Aspheric Hydrophobic Acrylic IOL; Intraocular Lens

Alcon Research, LLC - Huntington Clareon Aspheric Hydrophobic Acrylic IOL; Intraocular Lens
Model Number SY60WF
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/02/2026
Type of Reportable Event Malfunction

Brand Name
Clareon Aspheric Hydrophobic Acrylic IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50033906
Report Number1119421-2026-01568
Device Sequence Number18628435
Product Code HQL
UDI-Device Identifier00380652251655
UDI-Public(01)00380652251655(17)290607(11)250609(10)16035625
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSY60WF
Device Catalogue NumberSY60WF.285
Device Lot Number16035625
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/13/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/27/2026
Date Device Manufactured06/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown